Can’t Defecate After Hemorrhoid Surgery?

Illustration of Can’t Defecate After Hemorrhoid Surgery?
Illustration: Can’t Defecate After Hemorrhoid Surgery? Bing

night, yesterday I had hemorrhoid surgery, and now I can go home, what I want to askrn1. Why have I not had a chapter until now, even though before the operation I had not had a chapterrn2. Can I take a chapterrn3 smoothing medicine. If you can chapter, do you have to use antiseptic liquid after the chapter, because yesterday I was only given painkillers and antibioticsrn4. If you have to use antiseptic, can you buy it at the pharmacy?rnrnThank you

1 Answer:

good tony,

After hemorrhoid surgery, there are some things that need to be considered, especially in preventing complications after hemorrhoid surgery. After surgery, it is clear that the wound in the hemorrhoid area is sutured, but that doesn't mean it can't cause problems. If you push too hard because it is difficult to pass stool, there is a risk that the stitches will come off. Difficult CHAPTER after hemorrhoid surgery can be caused by lack of fluids, lack of fiber intake, or side effects of drugs used in surgery. Over-the-counter defecation-relieving drugs may be helpful as long as you use them according to the instructions for use. After that, it is also important for you to keep the surgical suture wound clean, either by using an antiseptic liquid that is sold or by simply cleaning it thoroughly with soap and warm water. However, it would be better if you consult all the uses of these medical products to your doctor so that you can avoid unwanted side effects if there are any. Here we attach an article about hemorrhoid surgery. Hope it is useful.

dr. N. K. Arief

: by

Related Question

Why Does My Ear Suddenly Runny For 3 Days And Have A Headache?

Why Does My Ear Suddenly Runny For 3 Days And Have A Headache?

(2 years ago)

Good night, I want to ask, my ears suddenly runny This is already the 3rd day, which I feel like there is something inside and feels a lot of pain that makes my head dizzy. I wonde...

The Ears Often Hurt, Causing Headaches?

The Ears Often Hurt, Causing Headaches?

(2 years ago)

, I recently went to the ENT for a hearing test. But the doctor said that my ears were dirty and very hard, I was advised to use ear drops. I used it for 2 days and went back to th...

(2 months ago)

...

Leave a Reply

Your email address will not be published.